# SDR AWXA0002163

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 38,340 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112091203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 20 Y -754 RT SEAT TRACK CORRODED.  REPLACED SEAT TRACK/FLOOR SUPPORT RAIL AS PER SRM 53-11-14 PG 37 AND DWG D53110858.
